MathSciNet Relay Station
MathSciNet bibliographic data
MR1897464 46L05 (47B49 47L99)
Hou, Jinchuan; Hou, Shengzhao Linear maps on operator algebras that preserve elements annihilated by a polynomial. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2383–2395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement